MAUDE Adverse Event Report: OSCOR INC. SAFESHEATH® II; INTRODUCER, CATHETER

OSCOR INC. SAFESHEATH® II; INTRODUCER, CATHETER
Model Number SS6
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned to integer for evaluation and the device was discarded; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, integer is unable to determine the exact cause for this incident.Based on the information provided by the supporting documentation, the introducer did not peel cleanly, and a paste was formed, preventing the stimulation lead from being inserted.The device history records were reviewed, and the manufacturing processes indicates the production operators are instructed to 100% visually inspect for any obvious defect prior to shipment.At this time, it is not possible to assign a definitive root cause for the event as reported.The instructions for use (ifu) in forms the user: flush sheath with 5cc of saline immediately before peeling sheath away to minimize back bleeding.Withdraw sheath and valve over the lead or catheter and from the vessel, while keeping the lead in place.Sharply snap the tabs of valve housing in a plane perpendicular to the long axis of the sheath to split the valve and peel sheath apart while withdrawing from the vessel.Lot # s9184150 was manufactured after the capa was opened in february 2024 and before it was closed in august of 2024.The complaint is non-verifiable as the product was not returned for evaluation.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
The customer reported that an incident has occurred with the following medical device: 6f valve introducer with model number 7460, (lot number s9184150).This incident was reported on (b)(6) 2024 by the cardiology outpatient clinic of (b)(6) hospital center (b)(6).Indeed, during the insertion of an implantable ecg monitor, the introducer did not peel cleanly, and a paste was formed, preventing the stimulation lead from being inserted.The device was not used - attempted.The customer stated prolonged surgery.The defective device has been disposed, and it is not available.04/jun/2025 customer provided add'l info from gfe 1: no adverse patient effects were reported.No patient information was provided.No specific time for delay was noted, however it did not appear to be significant outside of repeating the procedure with another introducer.It appears a second introducer may have been used to implant the stimulation lead.No additional intervention reported outside of current procedure.

Brand Name
SAFESHEATH® II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 24683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key22157837
Report Number1035166-2025-00034
Device Sequence Number15276955
Product Code DYB
UDI-Device Identifier30891492002211
UDI-Public30891492002211
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSS6
Device Catalogue NumberSS6
Device Lot NumberS9184150
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown